All Journal Entries Journals

MAJOR HIP/BACK PAIN

Jul 29, 2008 - 0 comments
Tags:

Pain

,

hips

,

Back pain

,

meds

,

talking to doctors

,

issues with doctor care

,

problems



This is ridiculous. I am taking tramadol and dilaudid and the pain is like I haven't taken a thing.  I called my PCP and he said my pain mgmt doc would have to perscribe somthing.  So i called him. Guess what?  He can't perscribe Dilaudid. I am allergic to Codeine and the Darvocet he recommended is like taking a placebo. I guess I will have to be the doc and put me in bed rest until I see him next Monday.  Problem there is I have to pick up my husband, and other things that have to be done. I can't take too many of the pills and then drive.  I don't even know how to describe it. And the thing is, the later in the day it gets, the worse it gets.  It's at least bearable first thing in the morning.  And this being caught between 2 doctors about my meds it not what I need right now.  I really need them to work together.  Oh yeah, I forgot, they don't correspond with each other except by faxing notes.  This really *****!!!!

Post a Comment